MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 3 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stated that the bhs unit is making her ankle "painfully achy".The patient stopped using the stimulator yesterday and said she had some continued achiness.However, it was nothing in comparison to when she wore her stimulator.According to the sales representative, the patient has discontinued use at this point.The patient reported that the pain started after 2 or 3 hours of using the stimulator.The patient stated that she started getting an aching sensation and it got worse and worse.The patient described it as "a painful aching feeling".The patient stated that she is using the unit on the left fibula near the ankle.The patient stated that the pain level is at 8 or 9 out of ten and that she cannot walk if she keeps the unit on if it is more 3 to 4 hours.The patient reported that the pain is below the skin and starts to subside after 3 or 4 hours.The patient went on to state that the ankle starts swelling after 3 or 4 hours and that the longer she wears the unit the more painful it gets.The patient stated that she has not increased her daily activities.The patient reported that she left a message with the nurse a few hours ago and she has an appointment tomorrow.The patient stopped using it on saturday night.The patient reported that she has no pain right now and that she took ibuprofen, and it does not work at all.The patient will call back after her doctor's appointment.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in nov 2022.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the sales rep that the patient stated that the bhs unit is making her ankle "painfully achy".The sales rep stated that the patient stopped using the stimulator yesterday ((b)(6)), and said she had some continued achiness, however, it was nothing in comparison to when she wore her stimulator.According to the sales rep, the patient has discontinued use at this point.The patient reported that the pain started after 2 or 3 hours of using the stimulator.The patient stated that she started getting an aching sensation and it got worse and worse.The patient described it as "a painful aching feeling".The patient stated that she started using the stimulator on (b)(6) 2022.The patient stated that she is using the unit on the left fibula near the ankle.The patient stated that the pain level is at 8 or 9 out of ten and that she cannot walk if she keeps the unit on if it is more 3 to 4 hours.The patient reported that the pain is below the skin and starts to subside after 3 or 4 hours.The patient went on to state that the ankle starts swelling after 3 or 4 hours and that the longer she wears the unit the more painful it gets.The patient stated that she has not increased her daily activities.The patient reported that she left a message with the nurse a few hours ago and she has an appointment tomorrow ((b)(6)).The patient stopped using it on saturday night ((b)(6)).The patient reported that she has no pain right now and that she took ibuprofen, and it does not work at all.The patient will call back after her doctor's appointment.No additional patient consequences have been reported.The sfxl coil was not returned for further evaluation.

Brand Name
SFLX 3 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15982718
Report Number0002242816-2022-00153
Device Sequence Number5896377
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068229
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic